Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: Still burping alot after Prevpac


 brownie1191 - Sun Apr 08, 2007 10:45 pm

I was treated with Prevpav for Hpylori and finish the 14 day treatment 3 weeks ago and I am still having a lot of burping and anxity specialy after a meal. Is this normal? And it will eventually go away if H-pylori was eraticated? I don't have pain just burping.
 Dr. Chan Lowe - Mon Apr 16, 2007 12:23 am

User avatar In addition to the H.pylori you may also have a component of reflux. This coudl make you more prone to burping.

The H. pylori infection should be well treated by a prevpac. It does take several days to weeks for the symptoms to resolve although you should be feeling at least a little better.

If your symptoms persists I would recommend you see your doctor.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us